# SDR C2XA11CL197

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 24,537 hours, 18,802 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450601
- Part serial: 00062280
- Condition: Faulty
- Location: Weather Radar
- Part time: 20,368 hours, 18,857 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU FLT 5907 THE CREW REPORTED THE WEATHER RADAR FAILED IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE WEATHER RADAR RTA.  OPERATIONAL CHECKS WERE GOOD.
